Edward Neuman, József Sándor, "On certain means of two arguments and their extensions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 585971, 13 pages, 2003. https://doi.org/10.1155/S0161171203208103
On certain means of two arguments and their extensions
Inequalities for three means introduced by H.-J. Seiffert are obtained. Generalizations of these means, their basic properties, and inequalities satisfied by the new class of means are also included.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.